# SDR UALA2010081602996

- Difficulty date: August 14, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 75,026 hours, 12,127 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Faulty
- Location: Weather Radar
- Component: Waether Radar
- Component part number: 20414440401
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WWR RADAR FAIL ON BOTH SIDES.  ANTENNA IN BLUE.  REPLACED ANTENNA PER MM.  OPS CHECK NORMAL.
